# SDR AU981289

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS SEAT BELTS AND HARNESSES CONTAINED ILLEGIBLE ID MARKINGS.  FOUND DURING INSPECTION IAW AD/RES/029 (ER Z21-25-00-10J).
